# SDR USAA2013030500007

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 1,378 hours, 577 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT SHOWED A VENT BLOWER FAULT ON ECAM.  FLIGHT ATTENDANTS REPORTED STRONG ODOR IN CABIN.  THE FUMES WERE MAKING THE CABIN CREW SICK, SO THE CAPTAIN DECLARED A MEDICAL EMERGENCY AND THE FLIGHT DIVERTED TO PHOENIX.  MAINTENANCE ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM AND PERFORMED A BORESCOPE INSPECTION OF THE NUMBER 1 AND 2 ENGINES, NO DEFECTS NOTED.
